Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 56, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 19, 2014, 9:58 AM EDT for Decatur County, Georgia. It took effect at Apr 21, 2014, 5:59 PM EDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2014, 9:58 AM EDT (13:58 UTC)
- In effect from
- Apr 21, 2014, 5:59 PM EDT
- Expired
- Apr 23, 2014, 11:00 PM EDT
- In force
- 53 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Decatur County, GA
The radar
The Tallahassee radar (KTLH), 67 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint River (GA) at Bainbridge (US 27) (BGEG1).
- Action stage
- 22 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02356000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
330 WGUS42 KTAE 191358 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 AM EDT SAT APR 19 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201358- /O.NEW.KTAE.FL.W.0056.140422T0600Z-140424T0300Z/ /BGEG1.1.ER.140422T0600Z.140423T0000Z.140423T2100Z.NO/ 958 AM EDT SAT APR 19 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM LATE MONDAY NIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM SATURDAY THE STAGE WAS 21.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 25.5 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
10 follow-up statements
129 WGUS82 KTAE 191858 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 258 PM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-201858- /O.EXT.KTAE.FL.W.0056.140422T0130Z-140424T0800Z/ /BGEG1.1.ER.140422T0130Z.140423T0000Z.140424T0200Z.NO/ 258 PM EDT SAT APR 19 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1:45 PM SATURDAY THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 25.8 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. * IMPACTS...AT 25.0 FEET...MINOR LOWLAND FLOODING BEGINS. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
685 WGUS82 KTAE 200145 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 PM EDT SAT APR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-210145- /O.EXT.KTAE.FL.W.0056.140422T0000Z-140424T1200Z/ /BGEG1.1.ER.140422T0000Z.140423T0000Z.140424T0600Z.NO/ 945 PM EDT SAT APR 19 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM MONDAY EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SATURDAY THE STAGE WAS 22.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO RISE TO NEAR 25.9 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 25.0 FEET...LOWLAND FLOODING BEGINS. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
055 WGUS82 KTAE 201330 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 930 AM EDT SUN APR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-211330- /O.EXT.KTAE.FL.W.0056.140422T0000Z-140424T0600Z/ /BGEG1.1.ER.140422T0000Z.140422T1800Z.140424T0000Z.NO/ 930 AM EDT SUN APR 20 2014 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM SUNDAY THE STAGE WAS 23.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 25.7 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
050 WGUS82 KTAE 210141 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 941 PM EDT SUN APR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-220141- /O.EXT.KTAE.FL.W.0056.140422T0300Z-140424T0800Z/ /BGEG1.1.ER.140422T0300Z.140423T0000Z.140424T0200Z.NO/ 941 PM EDT SUN APR 20 2014 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM SUNDAY THE STAGE WAS 23.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY EVENING AND CONTINUE TO RISE TO NEAR 25.8 FEET BY TUESDAY EVENING. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
112 WGUS82 KTAE 210718 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 AM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-220718- /O.EXT.KTAE.FL.W.0056.140422T0300Z-140424T1200Z/ /BGEG1.1.ER.140422T0300Z.140423T0600Z.140424T0600Z.NO/ 318 AM EDT MON APR 21 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 AM MONDAY THE STAGE WAS 24.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 25.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
008 WGUS82 KTAE 211341 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 941 AM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-221341- /O.EXT.KTAE.FL.W.0056.140421T2159Z-140424T0959Z/ /BGEG1.1.ER.140421T2159Z.140423T0000Z.140424T0359Z.NO/ 941 AM EDT MON APR 21 2014 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM MONDAY THE STAGE WAS 24.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 25.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
591 WGUS82 KTAE 220158 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 PM EDT MON APR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-230158- /O.EXT.KTAE.FL.W.0056.000000T0000Z-140424T0300Z/ /BGEG1.1.ER.140422T0900Z.140423T0000Z.140423T2100Z.NO/ 958 PM EDT MON APR 21 2014 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM MONDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 25.4 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 25.0 FEET...MINOR LOWLAND FLOODING BEGINS. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
987 WGUS82 KTAE 221454 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1054 AM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-231454- /O.EXT.KTAE.FL.W.0056.000000T0000Z-140423T1800Z/ /BGEG1.1.ER.140422T0722Z.140422T1800Z.140423T1200Z.NO/ 1054 AM EDT TUE APR 22 2014 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM TUESDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
824 WGUS82 KTAE 230140 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 940 PM EDT TUE APR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-232100- /O.EXT.KTAE.FL.W.0056.000000T0000Z-140423T2100Z/ /BGEG1.1.ER.140422T0722Z.140422T2330Z.140423T1500Z.NO/ 940 PM EDT TUE APR 22 2014 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM TUESDAY THE STAGE WAS 25.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW LATE MORNING. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
866 WGUS82 KTAE 231342 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 942 AM EDT WED APR 23 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && GAC087-232036- /O.EXT.KTAE.FL.W.0056.000000T0000Z-140423T2036Z/ /BGEG1.1.ER.140422T0722Z.140423T0315Z.140423T1436Z.NO/ 942 AM EDT WED APR 23 2014 THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27). * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM WEDNESDAY THE STAGE WAS 25.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS MORNING. && LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:58 AM EDT, 0 minutes earlier.
Area forecast discussion, Apr 19, 9:58 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 958 AM EDT Sat Apr 19 2014 .Near Term [Through Today]... The large scale split flow pattern this morning remains highlighted in Srn stream by nearly stacked system over SE GA/NE FL. This includes well defined mid/upper cutoff low with drier sinking air wrapping around it. At surface...1011mb occluding low with diffuse warm front Ewd thru coastal GA. All this reflected in local obs with NLY flow on backside and onshore flow ahead. Radar and area obs shows that with mid/upper drying... decreasing coverage/intensity recent hours and although rain has largely ended except for NE tier of GA counties...proximity of surface low continues to favor light drizzle (mainly Ern counties) and low stratus everywhere. Through sundown...Mid/upper low should drift Ewd to Atlc seaboard while surface low drifts ENE to along NE FL/SE GA coast. RAP13 soundings reflect this with lower level flow shifting to the NE favoring low stratus while flow above becomes Nwd with ample dry air. However with proximity of surface low...wrap around drizzle and low clouds may still be a factor especially across NE tier counties as reflected in area PWATS still hovering near 1 inch at TLH and even DHN at 00Z. Also 24hr dew point comparison show little change so any low level drying will be slow. There is a small chance of thunderstorms N/E of surface low; namely in SE Big Bend or Ern counties of S/Cntrl GA due to cold air and steep lapse rates aloft seen on 12z TAE sounding. The chances increase with any breaks in the overcast and this may even produce a few strong storms with hail and gusty winds the primary concern. The threat should end by sundown as low moves further ENE. The low clouds and drizzle on back side of low should keep temperatures well below average (mid 60s, as opposed to climo highs in the lower 80s). && .Aviation... [Through 12Z Sunday]...Widespread IFR cigs will continue through this morning. Patchy -DZ and even isolated SHRA are also possible especially at VLD/ABY. Cigs may finally reach low-end MVFR levels this at mainly at KECP and KDHN. It's unlikely that conditions will get much better than this, even this evening. Scattered SHRA and (even isolated TSRA near KVLD) will diminish by sunset. Surface winds will be N around 10 KT. IFR to LIFR cigs are likely again for much of tonight as well && .Marine... Latest obs indicate that winds have dropped below advisory levels and will drop SCA replacing it with SCEC headline. Winds and seas should continue to gradually drop below headline criteria tonight with mostly light winds and low seas expected at least for the first half of next week. && .Hydrology... Most of the area saw rainfall totals of 2 to 3 inches with higher amounts of 4 to 5.5 inches in Southeast Alabama and Walton and Holmes counties in Florida. These rainfall amounts in additional to rainfall from earlier in the week have led to a rise on rivers with many area rivers in flood stage. The Choctawhatchee at Bruce is expected to reach major flood stage Sunday evening. Points along the following rivers are forecast to reach moderate flood stage: St. Mark's, Ochlockonee, Chipola, and Shoal rivers. The most up-to-date river forecast information can always be found on our AHPS page (below). http:/water.weather.gov/ahps2/index.php?wfo=tae. && .Prev Discussion [639 AM EDT]... .Short Term [Tonight Through Monday]... The local area will still be experiencing some impact of the slowly departing Mid/Upper level shortwave trough tonight through Sunday. For tonight, we could see a few lingering showers mainly along and east of Albany to Cross City. Otherwise, we now believe that it will be mostly cloudy across the region through the remainder of the weekend due to wrap around moisture associated with this feature. Although it will be warmer Sunday, the clouds and offshore flow will keep temps below seasonal levels. Look for deep layer ridging, clearing skies and seasonal temps to start the work week. .Long Term [Monday Night Through Saturday]... The next frontal system will be fast moving and shift through Tuesday bringing a chance of rain and isolated thunderstorms. Drier air will move in Wednesday/Thursday as high pressure builds in over the area. The Euro has moisture returning Friday and lingering through the end of the extended period, while the GFS is a bit slower with arrival of the rain. Blended the two and went with a slight chance of showers for Friday. Temperatures will be seasonal with highs in the low 80s and lows in the 50s. .Fire Weather... Red Flag conditions are not expected through at least Tuesday. && .Preliminary Point Temps/PoPs... Tallahassee 66 52 73 52 80 / 30 10 0 0 0 Panama City 67 53 74 57 78 / 20 10 0 0 0 Dothan 67 50 74 54 79 / 20 10 0 0 0 Albany 65 51 73 51 79 / 40 20 0 0 0 Valdosta 66 52 72 51 81 / 40 30 0 0 0 Cross City 71 53 76 52 80 / 30 20 0 0 0 Apalachicola 65 54 72 56 75 / 20 10 0 0 0 && .TAE Watches/Warnings/Advisories... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...BLOCK SHORT TERM...BARRY LONG TERM...WESTON AVIATION...BLOCK MARINE...BLOCK FIRE WEATHER...FOURNIER HYDROLOGY...WESTON
In the hours before
Local storm report, Apr 19, 7:47 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
747 AM EDT SAT APR 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 6 N BONIFAY 30.87N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
ADOLPH WHITAKER WAS CLOSED AT THE BRIDGE
0700 PM FLOOD 3 S TENDIL CROSSING 30.92N 85.57W
04/18/2014 HOLMES FL LAW ENFORCEMENT
WOODHAM ROAD WAS CLOSED BETWEEN REDDICK MILL ROAD AND
CHESTNUT ROAD.
0700 PM FLOOD ROYALS CROSSROADS 30.98N 86.00W
04/18/2014 HOLMES FL LAW ENFORCEMENT
STATE ROUTE 81 WAS CLOSED JUST SOUTH OF THE ALABAMA STATE
LINE.
0700 PM FLOOD 2 SSE HOLLAND CROSSROAD 30.94N 85.63W
04/18/2014 HOLMES FL LAW ENFORCEMENT
SPRING VALLEY ROAD WAS CLOSED AT WRIGHTS CREEK.
0700 PM FLOOD 4 N BONIFAY 30.85N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
SHEFIELD ROAD WAS CLOSED BETWEEN LEWIS AND CR177.
0700 PM FLOOD 3 ESE BETHLEHEM 30.90N 85.69W
04/18/2014 HOLMES FL LAW ENFORCEMENT
ROBBINS BRIDGE ROAD WAS CLOSED.
0700 PM FLOOD 3 E LEONIA 30.91N 85.97W
04/18/2014 HOLMES FL LAW ENFORCEMENT
JONES LOOP WAS CLOSED AT THE BRIDGE.
0700 PM FLOOD 4 WNW BONIFAY 30.82N 85.74W
04/18/2014 HOLMES FL LAW ENFORCEMENT
JIM BUSH ROAD WAS CLOSED BETWEEN JAMES G AND SKITTER
0700 PM FLOOD 3 SSE BETHLEHEM 30.88N 85.72W
04/18/2014 HOLMES FL LAW ENFORCEMENT
HOWELL WILLIAMS ROAD WAS CLOSED AT THE BRIDGE.
0700 PM FLOOD 2 N CARYVILLE 30.80N 85.82W
04/18/2014 HOLMES FL LAW ENFORCEMENT
HORSESHOE LOOP ROAD WAS CLOSED AT THE CREEK.
0700 PM FLOOD 1 ESE BETHLEHEM 30.92N 85.72W
04/18/2014 HOLMES FL LAW ENFORCEMENT
CANE MILL ROAD WAS CLOSED AT THE EAST END.
0700 PM FLOOD 1 ENE NOMA JUNCTION 30.98N 85.60W
04/18/2014 HOLMES FL LAW ENFORCEMENT
BUSH ROAD WAS CLOSED AT THE CREEK
0700 PM FLOOD 1 WSW GRACEVILLE 30.95N 85.54W
04/18/2014 HOLMES FL LAW ENFORCEMENT
BONEY BRIDGE ROAD WAS CLOSED AT THE EAST END.
&&
LIST OF FLOODING REPORTS FROM HOLMES COUNTY
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:10 AM EDT | River Flood Warning | TAE | Brooks, Lowndes | 9 days |
| Apr 19, 9:57 AM EDT | River Flood Warning | TAE | Lee | 5 days |
| Apr 19, 5:46 PM EDT | River Flood Warning | TAE | Terrell, Webster | 21 hr |
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.